Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generating functions for products of recursive sequences


Author: David Zeitlin
Journal: Trans. Amer. Math. Soc. 116 (1965), 300-315
MSC: Primary 40.10
DOI: https://doi.org/10.1090/S0002-9947-1965-0185301-0
MathSciNet review: 0185301
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.10

Retrieve articles in all journals with MSC: 40.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185301-0
Article copyright: © Copyright 1965 American Mathematical Society